# SDR GTIA010401

- Difficulty date: May 19, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adj
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 460 - EWR - GEAR DOOR OPEN LIGHT CAME ON IN FLIGHT, WENT OUT WITH HYD IN HIGH.  ADJUSTED PROX SENSORS TARGET IAW MM 32-60-05, GEAR WARNING SYSTEM OPS CHECK GOOD.  (M)
